Asymptotic separation in bilinear models.
Portugaliae mathematica, Tome 57 (2000) no. 4, pp. 459-479
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2000__57_4_49572,
author = {Gon\c{c}alves, E. and Martins, C.M. and Mendes-Lopes, N.},
title = {Asymptotic separation in bilinear models.},
journal = {Portugaliae mathematica},
pages = {459--479},
year = {2000},
volume = {57},
number = {4},
zbl = {0999.62067},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2000__57_4_49572/}
}
Gonçalves, E.; Martins, C.M.; Mendes-Lopes, N. Asymptotic separation in bilinear models.. Portugaliae mathematica, Tome 57 (2000) no. 4, pp. 459-479. http://geodesic.mathdoc.fr/item/PORMA_2000__57_4_49572/